# SDR DALA2021030501274

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Sidewall Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON RH SIDE PANEL BTW STA 1450 TO STA 1520 AT AFT CARGO COMPARTMENT AND REPAIRED PER SRM 53-00-53.
